Kidneys Home > Orthoclone OKT3 Overdose
If you have received too much Orthoclone OKT3 (muromonab-CD3), seek immediate medical care. Overdosing on this medicine may result in kidney failure, fluid retention, or various other problems. The specific effects will depend on how much of the drug was given and whether it was combined with other substances. Treatment for a Orthoclone OKT3 overdose may include close monitoring and supportive care.
Can You Receive Too Much Orthoclone OKT3?Orthoclone OKT®3 (muromonab-CD3) is a prescription medication approved to treat certain types of transplant rejection in children and adults. It is given as an injection into a vein. As with most medications, it is possible to receive too much Orthoclone OKT3.
The specific effects of an overdose can vary, depending on a number of factors, including the Orthoclone OKT3 dosage and whether it was combined with any other medications or substances.
Symptoms of an OverdoseThe symptoms of an Orthoclone OKT3 overdose may include:
- Elevated body temperature
- Severe chills
- Muscle pain
- Fluid retention (edema)
- Decreased urination
- Abnormal buildup of fluid in the lungs, which would lead to difficulty breathing
- Kidney failure
Treatment for an Orthoclone OKT3 OverdoseThe primary treatment for this type of overdose will involve close monitoring and supportive care. Supportive care consists of treating any symptoms and problems that occur as a result of an overdose.
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.